# SDR WVE2003F00019

- Difficulty date: October 21, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Engine: Ge CF34*
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Chafed
- Location: Rt Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD FLAP VANE IS CHAFED ON THE OUTBOARD LEADING EDGE OF THE VANE CAP APPROXIMATELY 2 INCHES FROM THE END.  THE CHAFE IS .025 INCHES X .003 INCHES DEEP.  CHAFING AGAINST THE BUTE DOORS WHEN FLAPS EXTEND AND RETRACT.  RECOMMENDATION:  BLEND CHAFED AREA TO SMOOTH THE SURFACE, PERFORM EDDY CURRENT TO ENSURE THAT NO CRACKS EXIST ALODINE, PRIME, AND PAINT TO MATCH SURROUNDING STRUCTURE IAW EA R57-50.(K)
